View Single Post
  #1  
Old 05-23-19, 07:23 PM
Mommabirdie Mommabirdie is offline
Newbie
 

Join Date: May 2019
Location: Toronto, Canada
Posts: 2
Thanks: 0
Thanked 0 Times in 0 Posts
Mommabirdie is on a distinguished road
Hi- first post here.
My son has always had attention issues and was prescribed Concerta in the 8th grade (about 2 years ago). He has been on 27mg for just over a year. He doesnt take meds on weekends or summer. For the last 5/6 months he has been complaining of lightheaded ness, dizziness. Weve had consults and blood tests. His most recent checkup he has lost 6 lbs (and he has grown about 5 inches this year). The dr. Is now decreasing the dose (with the goal of switching to something new) and sending him to psych for a med consult. Im just wondering, is there anyone else who has had an experience like this on Concerta? Hes constantly complaining of dizziness but hes not great at explaining the exact feeling. Sometimes he wonders if it is the meds or something else and he is always all stressed about it. Thanks in advance for any advice. Im really worried.

Last edited by namazu; 05-23-19 at 08:17 PM.. Reason: merged duplicate threads
Reply With Quote